Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

28 articles for “Generalized Linear Model”

Set a search alert
Also matching:1 special issue
Research ArticleOpen accessIn the abstractEffect of Different Uniform Temperature with Thickness-Wise Linear Temperature Gradient on Interfacial Stresses of a Bi-Material AssemblyD. Sujan, Z. Oo, M. V.V. Murthy, K. N. SeetharamuProblem statement: The thermal mismatch induced interfacial stresses are one of the major reliability issues in electronic packaging and composite materials. Consequently an understanding of the nature of the interfacial stresses under different temperature conditions is essential in order to eliminate or reduce the risk of structural and functional failure. Approach: In this analysis, a model was proposed for the … …American Journal of Applied Sciences, Vol. 7, Issue 6 · 30 Jun 2010 · 7,068 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumerical Solution of Second-Order Linear Fredholm Integro-Differential Equation Using Generalized Minimal Residual MethodElayaraja Aruchunan, Jumat SulaimanProblem statement: This research purposely brought up to solve complicated equations such as partial differential equations, integral equations, Integro-Differential Equations (IDE), stochastic equations and others. Many physical phenomena contain mathematical formulations such integro-differential equations which are arise in fluid dynamics, biological models and chemical kinetics. In fact, several formulations and numerical solutions of the linear Fredholm integro-differential equation of second … …American Journal of Applied Sciences, Vol. 7, Issue 6 · 30 Jun 2010 · 8,198 accessesView PDFCite
Research ArticleOpen accessIn the abstractRobust Estimations as a Remedy for Multicollinearity Caused by Multiple High Leverage PointsArezoo Bagheri, Habshah MidiProblem statement: The Least Squares (LS) method has been the most popular technique for estimating the parameters of a model due to its optimal properties and ease of computation. LS estimated regression may be seriously disturbed by multicollinearity which is a near linear dependency between two or more explanatory variables in the regression models. Even though LS estimates are unbiased … …Journal of Mathematics and Statistics, Vol. 5, Issue 4 · 31 Dec 2009 · 8,247 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Comparative Study of the Performances of the OLS and some GLS Estimators when Stochastic Regressors are both Collinear and Correlated with Error TermsKayode AyindeThe Classical Linear Regression Model assumes that regressors are non – stochastic, independent and uncorrelated with the error terms. These assumptions are not always tenable especially where regressors are not often assumed fixed in repeated sampling. In this paper, with stochastic regressors, the performances of the Ordinary Least Square (OLS) and some Generalized Least Square (GLS) estimators are investigated and … …Journal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 7,343 accessesView PDFCite
Research ArticleOpen accessIn the abstractExistence and Uniqueness Conditions for the Maximum Likelihood Solution In Regression Models For Correlated Bernoulli Random VariablesDavid Todem, KyungMann KimWe give sufficient and necessary conditions for the existence of the maximum likelihood estimate in a class of multivariate regression models for correlated Bernoulli random variables. The models use the concept of threshold crossing technique of an underlying multivariate latent variable with univariate components formulated as a linear regression model. However, in place of their Gaussian assumptions, any specified distribution … …Journal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,838 accessesView PDFCite
Research ArticleOpen accessIn the abstractMarkov Property of the Solution of the Stochastic Generalized EquationsKhaldi KhaledSome models of probabilities are described by generalized stochastic equations. These models (like that prediction) lead to the resolution of boundary problems for random distributions (generalized equations). We are interested in the equation in Lx = f in S ⊂ IRd where L is a linear operator, f is a random distribution and to the class of boundary conditions on … …Journal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,885 accessesView PDFCite
Research ArticleOpen accessIn the abstractβ-Spline Estimation in a Semiparametric Regression Model with Nonlinear Time Series ErrorsJinhong You, Gemai Chen, Xian ZhouWe study the estimation problems for a partly linear regression model with a nonlinear time series error structure. The model consists of a parametric linear component for the regression coefficients and a nonparametric nonlinear component. The random errors are unobservable and modeled by a first-order Markov bilinear process. Based on a B-spline series approximation of the nonlinear component function, we … …American Journal of Applied Sciences, Vol. 2, Issue 9 · 30 Sep 2005 · 6,734 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordA New Separable Logarithmic Algorithm for Non-Linear OptimizationAbbas Y. Al-Bayati, Hawraz N. JabbarProblem statement: The idea of this study stemmed from the fact that most of the currently used optimization algorithms use a local quadratic representation of the objective function. It also arisen from the fact that the objective function may not be represented adequately by quadratic functions and the global minimizer may be obtained for objective functions. So, in this study, … …Journal of Computer Science, Vol. 6, Issue 5 · 31 May 2010 · 6,872 accessesView PDFCite